# SDR CALA9901457

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE CENTER OVERHEAD EMERGENCY EXIT LIGHTS ALL DIM OR INOPERATIVE.  THE BATTERY PACK WAS REMOVED, THE CONNECTORS WERE CLEANED AND THE BATTERY PACK WAS RECHARGED.  THE BATTERY PACK WAS REINSTALLED AND OPERATION CHECKED GOOD IAW MM 33-51-01, PAGE 5.
